# SDR MASA2012063034948

- Difficulty date: June 30, 2012
- Submitted: July 1, 2012
- Operation: Air carrier
- Aircraft: N77302
- Make and model: Bombdr CL6002D15
- Aircraft time: 30,905 hours, 33,676 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACKS, OPS GOOD.
